# SDR USAA2013040800011

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 40,158 hours, 22,713 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM CLT TO SYR, DURING CRUISE, THE CABIN PRESSURE LIGHT ON 2R DOOR AND ARM HANDLE CAME AJAR DURING TURBULENCE.  ARM MOVED ONE QUARTER INCH AS NOTED BY FLIGHT ATTENDANT.  FLIGHT CONTINUED ONTO DESTINATION AT SRQ AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED 2R DOOR, FRAME AND ALL HARDWARE.  NO DEFECTS NOTED BY VISUAL INSPECTION.  DOOR OPERATED NORMAL, SLIDE ARMED NORMAL AND GIRT BAR OPS NORMAL.  AIRCRAFT FOUND SAFE FOR MAINTENANCE FERRY FLIGHT FROM SRQ TO CLT.  SUBSEQUENTLY, CLT MAINTENANCE PERFORMED VISUAL INSPECTION OF 2R DOOR.  PERFORMED OPERATIONAL CHECK OF 2R ARMING MECHANISM PER AMM 52-13-00-0001.  OPS CHECK NORMAL.  PERFORMED PRESSURIZATION TEST PER AMM 05-53-00.  COULD NOT DUPLICATE PROBLEM.
